# SDR VJ9800449

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 727 OUTER CHORD OF STR 18A, FASTENERS REMOVED PER WORK CARD HAVE CRACK INDICATIONS OUT OF HOLES PER HFEC INSP 2 EACH.  FASTENERS HOLES, FWD HOLE CRACK IS AT 2 O' CLOCK AND 7 O' CLOCK POS AFT HOLE CRACK AT 2 O' CLOCK AND 3 O' CLOCK POS.  REMOVED RT 727 CHORD, APPLIED FAYED SEAL IAW B737 SRM 51-20-4.  INSTALLED 727 CHORD STR TIE AND SPLICES IAW SRM 51-30-2 AND SB 53-1088.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW BOEING MESSAGE ITEM NR 4 AND DWG NR 65C37277 AND RES 981562 AND 981583.
